# SDR SWIA200921510

- Difficulty date: March 13, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 26,459 hours, 24,759 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Overheated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RELAY K1LL SHOWS SIGNS OF OVERHEATING.  REPLACED RELAY.
